I was diagnosed with severe FIBROMYALGIA. I don't exactly agree with the diagnosis. Anyways, it WORKS!! I'm sooo excited about it and am hoping I will be able to get off all the other pain meds and anxiety meds too. However, already having anxiety (due to pain meds I believe, but doctors don't believe me) issues, they have gotten a lot worse since taking Lyrica. I'm hoping it will go away and that its just a temporary side effect, but am not sure. Can anyone help answer this for me? It wks for my pain and that's amazing! However I can't handle the extreme anxiety it causes, and I already take anxiety meds! And it doesn't even help at all. Please help. Hoping for good news.
I actually started having anxiety as well when I got on Lyrica. I also agree with you that it works very well for the pain of fibromyalgia. I was diagnosed about 3 yrs ago. They had me try Cymbalta 60mg a day to help with the anxiety. It worked for me but I also suffer from Chronic Depression my whole life. Now I am at 120mg of Cymbalta and 450mg of Lyrica a day. I am SO MUCH better. I am active again and staying on top of all my family needs. I'm not depressed anymore. I do still need to not overdue myself but when I feel a little to much pain, I take breaks n relax awhile and then I'm doing ok. Life can be very difficult with Fibromyalgia but with the right medicine, you can live a normal life again. I truly hope this helps you. Take care.
I know own this is an old post and unfortunately I can't answer the question about how long it takes the anxiety go away but I'm sure you know the answer by now but I wanted to address the poster who said lyrica is not for anxiety, I suffer from General Anxiety Disorder and I have been put on Lyrica for this ailment, if you google pregabalin for GAD you will see many articles on it as it widely used for this purpose.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2010 • 4 answers
Posted 30 Apr 2014 • 1 answer
Posted 14 Apr 2016 • 2 answers
Posted 28 Jul 2016 • 3 answers
Posted 8 Nov 2016 • 4 answers